# SDR ABXA070265

- Difficulty date: August 2, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 60,632 hours, 27,192 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Pin
- Part number: 2772981501
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ON WO 600267980, UPPER FORWARD CARGO DOOR FORWARD HINGE PIN WAS SHEARED.  REMOVED AND REPLACED FORWARD HINGE PIN IAW DC8 AMM 20-10-0.
